# SDR FDEA202102220448

- Difficulty date: February 22, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 90,632 hours, 19,180 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pan
- Part number: AVB7748502
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PYLON RT OB SKIN STRUCTURE PAN AFT AND ABOVE AFT ENG MOUNT CRACKED.  TRIMMED OUT DAMAGE AND FABRICATED REPAIR PARTS.  PYLON SIDEWALL PAN ASSEMBLY REPAIRED PER ENGINEERING AUTHORIZATION 1-5481-T0359918.
